# SDR 99T64R110AR

- Difficulty date: April 26, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD L/E SECTION CORROSION IN SCREW HOLES, T/E XFS 810 - XFS 960.  REMOVED CORROSION IAW DC-8 SRM 51-1-8.  FABRICATED FILLER AND DOUBLER IAW DC-8 SRM 57-2-1 AND INSTALLED IAW DC-8 SRM 51-1-21, 51-1-22 AND 57-2-1.  (M)
